# SDR CALA2024093000719

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 107,375 hours, 14,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 200201077
- Condition: Faulty
- Location: Rt A/C Pack
- Part time: 93,160 hours, 9,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK R INOP CREW REPORTS NO FAULT ON TAXI, AT CLIMB AROUND 30000 FT PACK R ADVISORY MSG ILLUMINATED. CREW ATTEMPTED AIR COND RESET, NO HELP PACK DID NOT RESET, PACK FCV LWR R MSG PRESENT. PACK LOWER FCSOV AND SENSOR STOWED IN FLIGHT DECK REPLACED R/H LOWER FLOW CONTROL AND SHUT OFF VALVE REF AMM 21-51-02-400-801. NO FAULTS NOTED DURING LRU MAT INDICATION TEST WITH APU SUPPLIED AIR. NO LEAKS NOTED. ALL IN REF. AMM 21-51-02-400-801.PARTS USED:  25-2151-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1764104  SN OFF 1077 VALVE, AIR, PAC  OFF 25-2151-9-0002 1077 ON 25-2151-9-0002 0289
